Alert archive / California / Wind Advisories in 2016

Wind Advisory 4, NWS Hanford, CA

January 31, 2016

NWS Hanford, CA issued this wind advisory at Jan 31, 2016, 4:42 AM PST. It took effect at Jan 31, 2016, 1:00 PM PST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2016, 4:42 AM PST (12:42 UTC)
In effect from
Jan 31, 2016, 1:00 PM PST
Expired
Feb 1, 2016, 3:14 PM PST
In force
26 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

174 
WWUS76 KHNX 311242
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
442 AM PST SUN JAN 31 2016

CAZ099-312100-
/O.UPG.KHNX.HW.A.0001.160201T0600Z-160201T2000Z/
/O.NEW.KHNX.HW.W.0001.160131T2100Z-160202T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY...
EDWARDS AFB...MOJAVE
442 AM PST SUN JAN 31 2016

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 75 MPH.

* TIMING...WINDS WILL INCREASE DURING THE DAY TODAY. STRONG AND
  POTENTIALLY DAMAGING WINDS ARE POSSIBLE BY LATER THIS AFTERNOON
  AND CONTINUING OVERNIGHT AND THROUGH THE DAY MONDAY.

* LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS 
  AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS 
  ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...
   ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE AND DANGEROUS DRIVING CONDITIONS.

&&

$$

CAZ089-091-312100-
/O.NEW.KHNX.WI.Y.0004.160131T2100Z-160202T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...COALINGA...AVENAL
442 AM PST SUN JAN 31 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
PST MONDAY.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...WINDS WILL INCREASE DURING THE DAY TODAY. STRONG AND
  GUSTY WINDS ARE POSSIBLE BY LATER THIS AFTERNOON AND CONTINUING
  OVERNIGHT AND DURING THE DAY MONDAY.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-312100-
/O.NEW.KHNX.WI.Y.0004.160131T2100Z-160202T0200Z/
INDIAN WELLS VALLEY-
INCLUDING THE CITY OF...RIDGECREST
442 AM PST SUN JAN 31 2016

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
PST MONDAY.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE DURING THE DAY TODAY. STRONG AND
  GUSTY WINDS ARE POSSIBLE BY LATER THIS AFTERNOON AND CONTINUING
  OVERNIGHT AND THROUGH THE DAY MONDAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS 
  ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...
   ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
105 
WWUS76 KHNX 312040
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1240 PM PST SUN JAN 31 2016

CAZ099-010445-
/O.CON.KHNX.HW.W.0001.160131T2100Z-160202T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY...
EDWARDS AFB...MOJAVE
1240 PM PST SUN JAN 31 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

* WINDS...WEST TO NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 75 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON WITH STRONG AND
  POTENTIALLY DAMAGING WINDS POSSIBLE BY LATE AFTERNOON AND
  CONTINUING OVERNIGHT AND THROUGH THE DAY MONDAY.

* LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS 
  AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS 
  ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...
   ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE
AND DANGEROUS DRIVING CONDITIONS.&&

$$

CAZ089-091-010445-
/O.CON.KHNX.WI.Y.0004.160131T2100Z-160202T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...COALINGA...AVENAL
1240 PM PST SUN JAN 31 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON WITH STRONG AND
  GUSTY WINDS POSSIBLE. WINDS CONTINUING OVERNIGHT AND DURING THE
  DAY MONDAY.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-010445-
/O.CON.KHNX.WI.Y.0004.160131T2100Z-160202T0200Z/
INDIAN WELLS VALLEY-
INCLUDING THE CITY OF...RIDGECREST
1240 PM PST SUN JAN 31 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL CONTINUE THIS AFTERNOON AND WILL BE STRONG
  AND GUSTY AT TIMES. WINDS WILL CONTINUE OVERNIGHT AND THROUGH
  THE DAY MONDAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS 
  ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...
   ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DUDLEY
645 
WWUS76 KHNX 010437
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
837 PM PST SUN JAN 31 2016

CAZ099-011245-
/O.CON.KHNX.HW.W.0001.000000T0000Z-160202T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY...
EDWARDS AFB...MOJAVE
837 PM PST SUN JAN 31 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

* WINDS...WEST TO NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 75 MPH.

* TIMING...STRONG AND POTENTIALLY DAMAGING WINDS WILL CONTINUE
  OVERNIGHT AND THROUGH THE DAY MONDAY.

* LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS 
  AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS 
  ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...
   ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE
AND DANGEROUS DRIVING CONDITIONS.
&&

$$

CAZ089-091-011245-
/O.CON.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...COALINGA...AVENAL
837 PM PST SUN JAN 31 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...STRONG AND GUSTY WINDS WILL CONTINUE AT TIMES OVERNIGHT
  AND DURING THE DAY MONDAY.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-011245-
/O.CON.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/
INDIAN WELLS VALLEY-
INCLUDING THE CITY OF...RIDGECREST
837 PM PST SUN JAN 31 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL BE STRONG AND GUSTY AT TIMES OVERNIGHT AND 
  THROUGH THE DAY MONDAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS 
  ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...
   ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN
515 
WWUS76 KHNX 011242
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
442 AM PST MON FEB 1 2016

CAZ099-020200-
/O.CON.KHNX.HW.W.0001.000000T0000Z-160202T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY...
EDWARDS AFB...MOJAVE
442 AM PST MON FEB 1 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 75 MPH.

* TIMING...STRONG AND POTENTIALLY DAMAGING WINDS WILL CONTINUE
  THROUGH THE DAY TODAY.

* LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS 
  AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS
  ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE
AND DANGEROUS DRIVING CONDITIONS. 
&&

$$

CAZ089-091-020200-
/O.CON.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...COALINGA...AVENAL
442 AM PST MON FEB 1 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...STRONG AND GUSTY WINDS WILL CONTINUE AT TIMES THROUGH
  THE DAY TODAY.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-020200-
/O.CON.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/
INDIAN WELLS VALLEY-
INCLUDING THE CITY OF...RIDGECREST
442 AM PST MON FEB 1 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL BE STRONG AND GUSTY AT TIMES THROUGH THE DAY
  TODAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS
  ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB
576 
WWUS76 KHNX 012314
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
314 PM PST MON FEB 1 2016

CAZ099-020015-
/O.CAN.KHNX.HW.W.0001.000000T0000Z-160202T0200Z/
SOUTHEASTERN KERN COUNTY DESERT-
314 PM PST MON FEB 1 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING.

WINDS HAVE SUBSIDED OVER THE AREA.

$$

CAZ089-091-098-020015-
/O.CAN.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
INDIAN WELLS VALLEY-
314 PM PST MON FEB 1 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE SUBSIDED OVER THE AREA.

$$

DUDLEY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 30, 10:13 PM PST, 6 hours 29 minutes earlier.

Area forecast discussion, Jan 30, 10:13 PM PST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1013 PM PST SAT JAN 30 2016

.SYNOPSIS...
A STORM SYSTEM WILL BRING RAIN AND MOUNTAIN SNOW TO THE CENTRAL
CALIFORNIA INTERIOR WITH STRONG AND GUSTY WINDS IN THE KERN COUNTY
MOUNTAIN AND DESERT AREAS FOR THE REMAINDER OF THIS WEEKEND. SUNDAY
WILL BE COLDER WITH A CHANCE OF ACCUMULATING SNOW AS LOW AS 3000
FEET. ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE NORTHERN SAN
JOAQUIN VALLEY SUNDAY AFTERNOON AND EVENING. A WARMING TREND AND
DRY WEATHER WILL RETURN TO THE REGION ON TUESDAY AND CONTINUE
THROUGH THE WEEK.

&&

.DISCUSSION...
NEW QPF AND SNOW AMOUNTS ARE INDICATING THE TRACK OF THE LOW WILL
BE FAR ENOUGH SOUTH TO LOWER SNOW AMOUNTS BELOW WINTER STORM
WARNING CRITERIA NEAR YOSEMITE. WE HAVE DOWNGRADED YOSEMITE TO
KINGS CANYON TO A WINTER WEATHER ADVISORY WITH LOWER SNOW AMOUNTS
OF 5 TO 10 INCHES ABOVE 7000 FEET. AND 3 TO 6 INCHES ABOVE 4000
FEET.

NEW GUIDANCE IS A BIT WETTER WITH THE SYSTEM MOVING IN TONIGHT AND
CONTINUING THROUGH SUNDAY ACROSS KERN CO. KERN CO WILL SEE MORE
PRECIP AS THE LOW CROSSES JUST TO THE SOUTH OF THEM. WINDS HAVE
DIED OFF ACROSS THE DESERT AND MOUNTAIN PASSES OF KERN CO AND
WIND ADV HAS BEEN CANCELLED...HOWEVER THE HIGH WIND WATCH REMAINS
IN EFFECT FOR KERN DESERT FOR SUNDAY NIGHT. OTW...NO CHANGES.

&&

.PREV DISCUSSION... /ISSUED 801 PM PST SAT JAN 30 2016/

DISCUSSION...
00Z GUIDANCE IS COMING IN MORE UNSTABLE FOR SUNDAY AFTERNOON IN
THE SJV...FRESNO COUNTY NORTH. THE NEW NAM12 IS INDICATING MU CAPE
AROUND 300+ J/KG WITH H500 TEMPS AROUND 27C. H500 VORTICITY FIELD
IS INDICATING POSSIBLE ORGANIZED CONVECTION AFTER 21Z AND
CONTINUING THROUGH 03Z AS THE MAIN COLD TROUGH AXIS MOVES THROUGH.
IMPACTS WILL HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING. HAVE
UPDATED FORECAST TO REPRESENT.

&&

.AVIATION...
IFR CONDITIONS IN PRECIPITATION SPREADING SOUTH OVER THE SOUTHERN
SIERRA AND ADJACENT FOOTHILLS WITH MOUNTAIN OBSCURATIONS. LOCAL
MVFR/IFR IN PRECIP OVER THE SAN JOAQUIN VALLEY. WIND GUSTS OF 35
KNOTS OR HIGHER WILL CONTINUE OVER THE SIERRA CREST AND BELOW THE
KERN COUNTY MOUNTAIN PASSES DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 01-30       74:1984     41:1923     56:1911     25:1946
KFAT 01-31       75:1984     39:1969     55:1963     26:1949
KFAT 02-01       73:1991     43:1939     54:1905     25:1950

KBFL 01-30       77:1911     44:1951     54:1914     23:1902
KBFL 01-31       82:1984     45:1969     57:1963     23:1902
KBFL 02-01       76:1928     45:1965     55:1963     24:1902
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 4 AM PST MONDAY CAZ097.

WINTER WEATHER ADVISORY UNTIL 10 PM PST SUNDAY CAZ096.

WINTER STORM WARNING FROM 9 AM SUNDAY TO NOON PST MONDAY ABOVE
4000 FEET FOR THE CAZ095.

HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
CAZ099.

&&

PUBLIC...JDB
AVN/FW...BEAN
PREV DISCUSSION...MV
SYNOPSIS...JDB

WEATHER.GOV/HANFORD
Hazardous weather outlook, Jan 30, 7:48 PM PST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
748 PM PST SAT JAN 30 2016

CAZ089-090-010400-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
748 PM PST SAT JAN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL SAN JOAQUIN
VALLEY.

...SLIGHT CHANCE OF THUNDERSTORMS SUNDAY...

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

* TIMING: SUNDAY AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: THE CENTRAL SAN JOAQUIN VALLEY...INCLUDING
  THE CITIES OF MERCED...LOS BANOS...MENDOTA...MERCED AND MADERA.

* IMPACTS: THUNDERSTORMS CAN CAUSE BRIEF PERIODS OF HEAVY
  RAIN...DANGEROUS LIGHTNING...AND SMALL HAIL.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

JDB

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 9:08 PM PSTWinter Weather AdvisoryHNX25 hr
Jan 31, 4:42 AM PSTHigh Wind WarningHNX35 hr
Jan 31, 10:13 AM PSTAreal Flood AdvisoryHNXFresno, Kern, Kings, Madera, Tulare3 hr
Jan 31, 1:06 PM PSTAreal Flood AdvisoryHNXFresno, Kern, Kings, Tulare3 hr
Jan 31, 1:22 PM PSTSpecial Weather StatementHNX38 min
Jan 31, 1:33 PM PSTSevere Thunderstorm WarningHNXKern12 min
Jan 31, 1:53 PM PSTSevere Thunderstorm WarningHNXKern16 min

Nearby

Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.